# SDR AALA201907019033

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 72,745 hours, 9,530 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Transducer
- Part number: 1221AP1
- Part serial: 696
- Condition: Out Of Tolerance
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW REPORTS EXPERIENCING SLIGHT BUMP IN RUDDER MOVEMENT. MAINTENANCE REMOVED AND REPLACED GUST SUPPRESSION PRESSURE TRANSDUCER IAW AMM 27-21-10. OPS CHECK AND LEAK CHECK GOOD.
